# SDR WVBA2001036

- Difficulty date: May 29, 2001
- Submitted: June 7, 2001
- Operation: General aviation
- Aircraft: N42WP
- Make and model: Piper PA-31-350
- Aircraft serial: 318252038
- System (JASC): 2140 · Heating System
- Part: Regulator
- Part number: A23D04
- Part serial: WAV111FR
- Condition: Leaking
- Location: Heater
- Part time: 160 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION IT WAS NOTICED THAT FUEL STAIN WAS IN THE DRAIN TUBE OF THE FUEL PRESSURE REGULATOR OF THE FRONT COMBUSTION HEATER.  THE REGULATOR WAS INSPECTED AND FOUND TO BE LEAKING FROM THE GASKET OF THE UPPER PARTING SURFACE.  UNIT WAS REMOVED AND REPLACED.  IT SHOULD BE NOTED THAT THIS UNIT WAS INSPECTED PER SB WHICH INCLUDES A PRESSURE CHECK TO COMPLY WITH AD AND WAS DETERMINED SERVICABLE.  TIME SINCE INSPECTION WAS 59 HOURS.
